Correction to “A note on the existence of certain infinite families of imaginary quadratic fields” (Acta Arith. 110 (2003), 37–43)

Volume 114 / 2004

Iwao Kimura Acta Arithmetica 114 (2004), 397-397 MSC: Primary 11R29; Secondary 11R11. DOI: 10.4064/aa114-4-8

Authors

  • Iwao KimuraDepartment of Mathematics, Faculty of Science, Toyama University
    Gofuku 3190, Toyama City, Toyama 930-0885, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image